# SDR REXA97247

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Computer
- Part number: 21180422
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT AND RIGHT ENGINE WILL NOT MAKE TORQUE.  REMOVED AND REPLACED LEFT SRL COMPUTER.  (M)
